# SDR 95ZZZW202

- Difficulty date: February 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N144DD
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 74
- System (JASC): 2612 · Fire Detection
- Part: Fire Contl Unit
- Part number: 51653152
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A, E

## Discrepancy

MIA - FLT 5740 - CREW REPORTS, RT ENGINE FIRE WARNING INDICATION ON TAKEOFF.  NO FIRE OR SMOKE NOTED.  FEATHERED AND SHUTDOWN THE ENGINE AND RETURNED TO MIA.  CFR WAS NOTIFIED.  ACFT LANDED WITHOUT INCIDENT.  REPLACED FIRE CONTROL UNIT AND OPS CHECK GOOD.
